Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dave84

Accutane/ Differin Question

Recommended Posts

i'm starting accutane tomorrow and i'm very excited but also very nervous. i hear that there can be a SEVERE initial breakout with this stuff because it pushes acne up to the surface. i just got done taking differin for 3 weeks and it made my acne much worse, and it also said that it would make acne worse for a few weeks, so i was just wondering, since the differin has pushed some of the acne to the surface already will that mean that my initial breakout won't be as bad? does anyone know about this?

Share this post


Link to post
Share on other sites

i did a treatment previous to accutane that made me break out like crazy so i didn't get the initial break out of accutane. just do it and have faith that accutane will work for you. best of luck.

Share this post


Link to post
Share on other sites

i have mild acne that won't go away no matter what i take. .so does this mean that if i take accutane my acne will be worse than its EVER been before the cycle is done? I'm hoping there isn't much acne to "push up". lol

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×